# SDR CALA2017090103012

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 18,452 hours, 6,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY EXIT LIGHT ON BULKHEAD IN FRONT OF SEAT 1B MISSING COVER LIGHT WORKS, NO CLEAR LENS. INSTALLED NEW LENS. OK TO CONTINUE.
